# SDR C2XA03TY009

- Difficulty date: January 18, 2003
- Submitted: January 18, 2003
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- Aircraft time: 7,398 hours, 5,185 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Doubler
- Part number: 14522161011
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled inspection corrosion was found on the galley spar joint caps by the sevice door. Maintenance removed and replaced the doubler on galley forward sill, alodined, primed and painted. I/A/W-EMB-135/145-GST-1927/02A, CMP-51-21-04/05/06. The repair was satisfactory and the aircraft will be released upon complection of inspection.
